# SDR USAA2009052891316

- Difficulty date: May 25, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,854 hours, 46,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MECHANIC REPORT - MAJOR REPAIR - LOG 4522126 - FUSELAGE SKIN CRACKED AT BS500B, S10R. REPAIRED FUSELAGE SKIN AT BS500B, S10R IAW B737 SRM 53-00-01.
